Universidad Complutense de Madrid
E-Prints Complutense

IndexAuthor

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 3.

Albuquerque, N. and Bayart, F. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2015) Optimal Hardy–Littlewood type inequalities for polynomials and multilinear operators. Israel Journal of mathematics . pp. 1-24. ISSN 0021-2172

Albuquerque, N. and Bernal-González, L. and Pellegrino, D. and Seoane-Sepúlveda, Juan B. (2014) Peano curves on topological vector spaces. Linear algebra and its applications, 460 . pp. 81-96. ISSN 0024-3795

Albuquerque, N. and Bayart, F. and Pellegrino, Daniel and Seoane-Sepúlveda, Juan B. (2014) Sharp generalizations of the multilinear Bohnenblust-Hille inequality. Journal of Functional Analysis, 266 (6). pp. 3726-3740. ISSN 0022-1236

This list was generated on Wed Oct 16 05:29:41 2019 CEST.